# SDR FDEA201312102953

- Difficulty date: December 10, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N812FD
- Make and model: Airbus A310
- Aircraft serial: 467
- Aircraft time: 56,181 hours, 13,436 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 82010C051100
- Part serial: 1565
- Condition: Failed
- Location: Cabin Pressure
- Part time: 18,585 hours, 10,187 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: I

## Discrepancy

ON DESCENT TO KMDT RECEIVED CAD REG 2 FAULT, RESET NO HELP.  ON LANDING, ACFT SHOWED 3300 CAB ALT, WENT TO MANUAL, TURNED OFF BLEEDS & PACKS.  CABIN OUTFLOW VLVS FWD & AFT STAYED CLOSED.  OVERBOARD VENT PARTIALLY OPENED, ACFT STILL PRESSURIZED.  SAFETY VLV STARTED TO OPEN, FRONT WINDOWS CRACKED, OPENED TO HELP DEPRESSURIZE.  WINDOWS ALLOWED TO OPEN & RAPID DE-PRESSURIZED.  MEL 10DEC13 14:50 MDT U RELEASED FOR SERVICE IAW MEL 21-31-02-A.  CABIN PRESS CONTROL SYS, IDENTIFY 1 OR 2.  2 INOPERATIVE.  2  REG DEACTIVATED & CB OPEN & COLLARED.  ENSURE CAB DIF PRESS IS ZERO PRIOR TO OPENING ANY  DOORS.  PERFORMED CABIN PRESS CONTROL ADJUSTMENT TEST IAW A310 300 AMM 21-31-00-05, NR 2 CONTROLLER FAILED.  R&R NR 1 & NR 2 PRESS CONTROLLERS, TESTED GOOD IAW MM21-31-00-05. R&R IAW MM 21-31-11-04.  OK FOR CONTINUED SERVICE.
